# SDR FOTR2101904448

- Difficulty date: February 25, 2011
- Submitted: February 25, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- Aircraft time: 58,112 hours, 36,704 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Part time: 58,112 hours, 36,704 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE EXISTING DENT AT FUSELAGE SKIN STATION 364 BETWEEN STRINGER 23-24 RT.     REMOVED PREVIOUS REPAIR FROM BS364 STR. 23-24 RT IAW SRM 51-30-2. FABRICATED NEW REPAIR DOUBLER FROM 2024T3 .071 PO 90010841 DIM. 8.5" X 11" AND FABRICATED NEW STRUCTURAL FILLER FROM 2024T3 .063 PO 90011114 DIM. 3.75" X 3" IAW SRM 53-30-3 FIG.3A AND ERA 2815-5301. INSTALLED DOUBLER AND FILLER IAW SRM 53-30-3 FIG. 3A AND 51-30-2.
